La stabilité analytique en théorie spectrale
Publications du Département de mathématiques (Lyon), Volume 10 (1973) no. 2, pp. 53-71.
@article{PDML_1973__10_2_53_0,
     author = {Dubois, G\'erard},
     title = {La stabilit\'e analytique en th\'eorie spectrale},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {53--71},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {10},
     number = {2},
     year = {1973},
     mrnumber = {365220},
     zbl = {0304.47033},
     language = {fr},
     url = {http://archive.numdam.org/item/PDML_1973__10_2_53_0/}
}
TY  - JOUR
AU  - Dubois, Gérard
TI  - La stabilité analytique en théorie spectrale
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1973
SP  - 53
EP  - 71
VL  - 10
IS  - 2
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1973__10_2_53_0/
LA  - fr
ID  - PDML_1973__10_2_53_0
ER  - 
%0 Journal Article
%A Dubois, Gérard
%T La stabilité analytique en théorie spectrale
%J Publications du Département de mathématiques (Lyon)
%D 1973
%P 53-71
%V 10
%N 2
%I Université Claude Bernard - Lyon 1
%U http://archive.numdam.org/item/PDML_1973__10_2_53_0/
%G fr
%F PDML_1973__10_2_53_0
Dubois, Gérard. La stabilité analytique en théorie spectrale. Publications du Département de mathématiques (Lyon), Volume 10 (1973) no. 2, pp. 53-71. http://archive.numdam.org/item/PDML_1973__10_2_53_0/

(A1) G.R. Allan, A spectral theory for locally convex algebras, Proc. Lond. Math. Soc., 3, 15, 1965, p. 399-421. | MR | Zbl

(A2) C. Apostol, Remarks on the perturbation and a topology for operators, J. Funct. Anal., 2, 1968, p. 395-408. | MR | Zbl

(A3) C. Apostol, Spectral decompositions and functional calculus, Rev. Roum. Math. pures et appl., 13, 1968, p. 1481-1528. | MR | Zbl

(A4) C. Apostol, Theorie spectrala si calcul functional, St. Cerc. Mat., 20, 5, 1968, p. 635-638. | Zbl

(B1) J. Berruyer, Opérateurs réguliers spectraux et opérateurs réguliers décomposables, Publ. Dép. Math. Lyon, 5-2, 1968, p. 1-56. | Numdam | MR | Zbl

(B2) J. Berruyer, Comptes rendus, 267, série A, 1968, p. 686. | Zbl

(B3) J. Berruyer, Comptes rendus, 268, série A, 1969, p. 1596. | Zbl

(B4) E. Bishop, A quality theorem for an arbitrary operator, Pacific J. Math., 9, 1969, p. 379-397. | MR | Zbl

(B5) H. Buchwalter, Espaces vectoriels bornologiques, Publ. Dép. Math. Lyon, 2-1, 1965, p. 2-53. | Numdam | MR | Zbl

(BD) E. Berkson - H.R. Dowson, Prespectral operators, Illinois J. Math., 13, 1969, p. 291-315. | MR | Zbl

(CF1) I. Colojoara - C. Folas, The theory of generalized spectral operators, Gordon Breach, New-York, 1968. | MR | Zbl

(CF2) I. Colojoara - C. Foias, The Riesz-Dunford functional calculus with decomposable operators, Rev. Roum. Math. pures et appl., 12, 1967, p. 627-641. | MR | Zbl

(D1) H.R. Dowson, Restriction of spectral operators, Proc. Lond. Math. Soc., 15, 1965, p. 437-457. | MR | Zbl

(D2) H.R. Dowson, Restriction of prespectral operators, J. Lond. Math. Soc, 2, 1, 1969, p. 633-642. | MR | Zbl

(D3) N. Dunford, Spectral operators, Pacific J. Math., 4, 1954, p. 321-354. | MR | Zbl

(D4) N. Dunford, Spectral theory II - Resolutions of the identity, Pacific J. Math., 2, 1952, p. 559-614. | MR | Zbl

(D5) G. Dubois, Comptes rendus, 274, série A, 1972, p. 745.

(D6) G. Dubois, Comptes rendus, 274, série A, 1972, p. 963.

(D7) G. Dubois, Thèse 3ème cycle, Lyon, 1972.

(DS) N. Dunford - J.T. Schwartz, Linear operators, I, II, III, New-York, 1958-1972. | Zbl

(F1) C. Foias, Spectral maximal spaces and decomposable operators in Banach spaces, Arch. Math., 14, 1963, p. 341-349. | MR | Zbl

(F2) C. Foias, On the maximal spectral spaces of a decomposable operator, Rev. Roum. Math. pures et appl., 15, 1970, p. 1599-1606. | MR | Zbl

(F3) C. Foias, Une application des distributions vectorielles à la théorie spectrale, Bull. Soc. Math. France, 84, 1960, p. 147-158. | MR | Zbl

(F4) S. Frunza, Une caractérisation des espaces spectraux maximaux des opérateurs U-scalaires, Rev. Roum. Math. pures et appl., 15, 1970, p. 1607-1609. | MR | Zbl

(F5) U. Fixman, Problems in spectral operators, Pacific J. Math., 9, 1959, p. 1029-1051. | MR | Zbl

(V) P.H. Vasilescu, Analytic functions and some residual spectral properties, Rev. Roum. Math, pures et appl., 15, 1970, p. 435-451. | MR | Zbl

(W) L. Waelbroeck, Théorie des algèbres de Banach et des algèbres localement convexes, Séminaire de Math. Sup., Eté 1962, Montréal. | Zbl